# SDR UALA2013011100189

- Difficulty date: January 10, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 89,193 hours, 10,794 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INBRD CORE COWL L/E RUB STRIP DAMAGED.   REMOVED AND REPLACED DAMAGED RUB STRIP.
